Posted by: Anonymous | 2008-12-04

How to fade a scar

I use to cut for a while but decided to stop this behavior as it leaves scares. We are going to see my parents over a few days and the thought of how she may react if she finds out, I don' t want to go cause .... I want to go only for 1 to 2 day as I don' t want it to come out, I applied tissue oil but thinks its still going to leave marks as the old one did. If I tan the scares would it help to fade away? I get so anxious and I think my dr. gave me an atarax injection at times and just drink sleeping pills (and use will power not to drink all the meds) as I just want this year to past. I started hallucinating a few days after restarting my Risperdal 0.5 could this cause it? I feel I would like more attention from my hubby and then I think I should give him some space but if to much may he loose intrest in me or whould he appreciate it as he has lots of work till closing time?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

OK. Firstly, you need to be seeing a good local psychiatrist to work on the issues leading you to cut, so you can stop cutting altogether, and produce no new scars. Let that be one of your mottos --- No new cutting, no new scars.
Now, its still not certain, but "tissue oil" may help to reduce the pinkness of old scars, but it won't help reduce the scarring potential of new cuts, nor is it likely to reduce their pinkness. Tanning doesn't help --- it tends to produce browner skin, with paler scars ( which don't tan " often standing out even more.
I wouldn't use an Aterax Injection, which is just a very sedative tranquillizer ; rather see a local psychiatrist who can treat panic attacks properly, and there are pills you can use when an attack is starting, which can dissolve under your tongue, and provide quick calming, and be safer than Aterax. And long-term sleeping pills especially in a young person, are not a good idea either.
Risperdal is a safer calming drug, which can also actually be caused to treat people who are hallucinating, so its unlikely to cause hallucinations.
As for your worries about you and your husband, marriage counselling could be really helpful

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.